Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Aproximación uniforme")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 318

  • Page / 13

Selection :

  • and

Uniform approximation by generalized splines with free knotsNUÊRNBERGER, G; SOMMER, M; SCHUMAKER, L et al.Journal of approximation theory. 1989, Vol 59, Num 2, pp 150-169, issn 0021-9045, 20 p.Article

Uniform approximation by exponential-type operatorsTOTIK, V.Journal of mathematical analysis and applications. 1988, Vol 132, Num 1, pp 238-246, issn 0022-247XArticle

About the maxima of |ωn(x)|PICA, A.Applied mathematics letters. 2004, Vol 17, Num 4, pp 479-481, issn 0893-9659, 3 p.Article

Approximation in L1-norm by elements of a uniform algebraKHAVINSON, D; PEREZ-GONZALEZ, F; SHAPIRO, H. S et al.Constructive approximation. 1998, Vol 14, Num 3, pp 401-410, issn 0176-4276Article

Uniform approximation in scattering by spheresNUSSENZVEIG, H. M.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 1, pp 81-109, issn 0305-4470Article

ON SIMULTANEOUS UNIFORM APPROXIMATION TO A p-ADIC NUMBER AND ITS SQUAREBUGEAUD, Yann.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3821-3826, issn 0002-9939, 6 p.Article

Uniform and quasi-uniform asymptotic expansions of incomplete diffraction integralsCIARKOWSKI, A.SIAM journal on applied mathematics (Print). 1988, Vol 48, Num 6, pp 1217-1226, issn 0036-1399Article

Generalized strong unicity constants in linear uniform approximationZHU, C; DUNHAM, C; SCHMIDT, D et al.International journal of computer mathematics. 1996, Vol 62, Num 1-2, pp 73-87, issn 0020-7160Article

Best uniform rational approximation of xα on [0,1]STAHL, H.Bulletin, new series, of the American Mathematical Society. 1993, Vol 28, Num 1, pp 116-122, issn 0273-0979Article

Degree of approximation of real functions by reciprocals of real and complex polynomialsLEVIN, A. L; SAFF, E. B.SIAM journal on mathematical analysis. 1988, Vol 19, Num 1, pp 233-245, issn 0036-1410Article

Uniform rational approximation on subsets of [0,∞]KAUFMAN, E. H. JR; LEEMING, D. J; TAYLOR, G. D et al.Journal of approximation theory. 1987, Vol 51, Num 3, pp 218-230, issn 0021-9045Article

A strict best approximant by non-decreasing functionsLEGG, D. A; TOWNSEND, D. W; HUOTARI, R et al.Numerical functional analysis and optimization. 1995, Vol 16, Num 5-6, pp 737-741, issn 0163-0563Article

Uniform approximation on unit disk of series arising in plate contact problemsBARATELLA, P; GABUTTI, B.Journal of computational and applied mathematics. 1995, Vol 62, Num 2, pp 181-196, issn 0377-0427Article

The snake theorem for unisolvent familiesKEENER, L. L.Journal of approximation theory. 1993, Vol 74, Num 1, pp 110-121, issn 0021-9045Article

Uniform strong unicity constants for subsets of C(X)BARTELT, M; SWETITS, J.Journal of approximation theory. 1988, Vol 55, Num 3, pp 304-317, issn 0021-9045Article

Notes on uniform approximation of shift-varying systemsSANDBERG, I. W.Circuits, systems, and signal processing. 1997, Vol 16, Num 6, pp 649-654, issn 0278-081XArticle

Sur les séries de Taylor universelles = On universal Taylor seriesKAHANE, J.-P; MELAS, A; NESTORIDIS, V et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 330, Num 11, pp 1003-1006, issn 0764-4442Article

Local limiting behavior of the zeros of approximating polynomialsSIMKANI, M.Applied numerical mathematics. 1994, Vol 14, Num 4, pp 451-456, issn 0168-9274Article

Stability in abstract functional differential equations. I: General theoremsTINGXIU WANG.Journal of mathematical analysis and applications. 1994, Vol 186, Num 2, pp 534-558, issn 0022-247XArticle

How high-precision calculations can stimulate mathematical researchVARGA, R. S.Applied numerical mathematics. 1992, Vol 10, Num 3-4, pp 177-193, issn 0168-9274Article

The Chebyshev theory of a variation of L approximationYING GUANG SHI.Journal of approximation theory. 1991, Vol 67, Num 3, pp 239-251, issn 0021-9045Article

Uniform approximation with positive linear operators generated by binomial expansionsWOOD, B.Journal of approximation theory. 1989, Vol 56, Num 1, pp 48-58, issn 0021-9045Article

Uniform approximation by quasi-convex and convex functionsUBHAYA, V. A.Journal of approximation theory. 1988, Vol 55, Num 3, pp 326-336, issn 0021-9045Article

Uniform inequalities for ultraspherical polynomials and Bessel functions of fractional orderCOMMON, A. K.Journal of approximation theory. 1987, Vol 49, Num 4, pp 331-339, issn 0021-9045Article

Constructive approximation by monotonous polynomial sequences in Lip`Ma, with a∈0, 1]GAL, S. G.Journal of approximation theory. 1989, Vol 59, Num 3, pp 356-358, issn 0021-9045Article

  • Page / 13